# SDR SWIA95687

- Difficulty date: November 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N406SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7030
- Engine: Ge CF343A1
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Failed
- Location: Bleed So Valve
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

LT 14TH STAGE DUCT WARNING, FOLLOWED BY LT JET PIPE OVERHEAT MESSAGE.  REPLACED AFT CLAMP ON LT 14TH STAGE BLEED AIR SHUT-OFF VALVE.  RAN LT 14TH STAGE BLEED AIR AND LEAK CHECK GOOD.
